# SDR HNAA2016041500107

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 58,650 hours, 65,826 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLAPS OUT OF 5 DEG ARC, T/O WARNING SOUNDED ON T/O ROLL.  R & R FLAP POSITION INDICATOR GROUND RUN, OPS CHECKED GOOD.
